# SDR SWIA200514728

- Difficulty date: March 18, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 5,961 hours, 5,228 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S TRIM SWITCH STICKS.  REMOVED AND REPLACED CAPTAIN'S SIDE TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
